MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; Permanent Pacemaker Electrode

BOSTON SCIENTIFIC CORPORATION FLEXTEND; Permanent Pacemaker Electrode
Model Number 4086
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/12/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient with this right atrial (ra) lead had exhibited infection and subsequently died.A revision was performed and the lv lead, along with the right ventricular (rv) lead and ra lead were explanted.No additional adverse patient effects were reported.This ra lead was not returned for analysis.No further information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: with all available information, boston scientific concludes that unknown factors most probably contributed to the event.If the product is returned to boston scientific for analysis, a report will be provided.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Device technical analysis: the complaint device was not returned to boston scientific as it has not been returned for investigation, so product analysis could not be performed.Product record reviews did not identify a potential product quality issue or new patient harm.Labeling review: review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Risk review: a risk review was completed and confirmed that the event of infection was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: it can be concluded that unknown factors most probably contributed to the event.Laboratory analysis did not identify any lead characteristics that would have caused or contributed to the reported clinical observations.

Brand Name
FLEXTEND
Common Device Name
Permanent Pacemaker Electrode
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key24944614
Report Number2124215-2026-21552
Device Sequence Number18665140
Product Code DTB
UDI-Device Identifier00802526397721
UDI-Public(01)00802526397721(17)131017
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/17/2013
Device Model Number4086
Device Catalogue Number4086
Device Lot Number260570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured10/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death; Hospitalization;
Patient Age81 YR
Patient SexFemale